# SDR AALA20010376

- Difficulty date: March 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN AT FORWARD CARGO ABOUT 48R TO 43R, FS 1059 TO 1150 OUT OF LIMITS.  INSTALLED CLASS I REPAIR DOUBLER PER SRM 53-30-00 VOL I.  (M)
